# SDR DALA1118399878

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 522 L17L FRAME CRACKED AT FASTENER.  CUT OUT DAMAGE 1.5"X 3" AREA.  FABBED -32 ANGLE DRILLED AND DEBURRED.  REPAIR FROM SR09530095-5.  DRILLED AND DEBURRED NEW FILLER PN SR09530095-29.  DRILLED AND DEBURRED IAW DC9 SRM 53-01 FIGURE 32 SHEET 4.  ALODINED AND PRIMED AND INSTALLED IAW DC-9 SRM 51-30-2 & 51-30-5.  INSTALLED ID TAG IAW 900-5-1 NR 4.
